# SDR EY2R9600171

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- Propeller: Mcauly E2A34C73
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C5347C73
- Condition: Cracked
- Location: Thread Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREAD AREAS OF HUB CRACKED
